Λ-Ib-Sets in Topological Space

Authors(1) :-Carlos Andres Granados Ortiz

In this paper we studied a new type of sets that called Λ-Ib-sets, for planting this sets it was necessary to know about b-opens sets were introduced by [4], b-I-opens sets were introduced by [2] and the notion of ideal in topological space was defined by [5], thus we used those concepts and created the sets which were studied, furthermore we studied relationship between Λ-I sets and Λ-Is sets, in fact some properties were planted, on the other hand, the definition of continuity from Λ-Ib-sets was added and some examples are shown.

Authors and Affiliations

Carlos Andres Granados Ortiz
Barranquilla, Atlantico, Colombia

Λ-Ib-Sets, Function Local, B-I-Open, Topological Space.

  1. Arenas, J. Dontchev y M. Ganster, On -sets and the dual of generalized continuity, Questions Answers Gen. Topology, 15(1) (1997), 3-13.
  2. Aysegul and Gulhan b-I-open sets and descomposition of continuity via idealizacion,(2004), 27-32.
  3. D. S. Jankovic y T. R. Hamlett, Compatible extensions of ideals, Boll. Un. Mat. Ital., 7(6-B) (1992), 453-465.
  4. Dimitrije Andrijevíc On b-open sets, Mathematical., 48 (1996), 59-64.
  5. D. S. Jankovic y T. R. Hamlett, New topologies from old via ideals, Amer. Math. Monthly, 97 (1990), 295-310.
  6. E. Hatir y T. Noiri, On decompositions of continuity via idealization, Acta. Math. Hungar., 96(4) (2002), 341-349.
  7. H. Maki,Generalized sets and the associated closure operator, The special Issue in commemoration of Prof. Kazusada IKEDA's Retirement, (1986), 139146.
  8. J. Dontchev y H. Maki, On sg-closed sets and semi-closed sets, Questions Answers Gen. Topology, 15(2) (1997), 259-266.
  9. J. Sanabria, E. Rosas y C. Carpintero, On sI -sets and the related notions in ideal topological spaces, Math. Slovaca, 63(6) (2013), 1403-1411.
  10. K. Kuratowski, Topologie I, Monograe Matematyczne tom 3, PWN-Polish Scientic Publishers, Warszawa, 1933.
  11. T. Noiri y A. Keskin, On I -sets and some weak separation axioms, Int. J. Math. Anal., 5(11) (2011), 539-548.

Publication Details

Published in : Volume 6 | Issue 4 | July-August 2019
Date of Publication : 2019-07-30
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 71-74
Manuscript Number : IJSRST19645
Publisher : Technoscience Academy

Print ISSN : 2395-6011, Online ISSN : 2395-602X

Cite This Article :

Carlos Andres Granados Ortiz, " Λ-Ib-Sets in Topological Space", International Journal of Scientific Research in Science and Technology(IJSRST), Print ISSN : 2395-6011, Online ISSN : 2395-602X, Volume 6, Issue 4, pp.71-74, July-August-2019. Available at doi : https://doi.org/10.32628/IJSRST19645
Journal URL : http://ijsrst.com/IJSRST19645

Article Preview